# SDR QXEA200400631

- Difficulty date: August 19, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 13,483 hours, 19,233 cycles
- Engine: Pwa PW123
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: 473054
- Condition: Loose
- Location: Smoke Detector
- Part time: 13,483 hours, 19,233 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A SMOKE, MASTER WARNING, AND ANNUNCIATOR INDICATIONS ON TWO OCCASIONS. NO SMOKE OR ABNORMAL SMELLS WERE NOTICED. MAINTENANCE INSPECTED THE SYSTEM AND FOUND THE NR 2 SMOKE DETECTOR CONNECTOR PLUG NOT TIGHT. BOTH THE NR 1 AND 2 DETECTOR CONNECTOR PLUGS WERE REMOVED, CLEANED AND REINSTALLED. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
